# SDR USAA960113

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 520
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1.5 INCH CRACK BS 520 LBL 25 WL 207.75 UPPER CHORD FLOOR BEAM.  STOP DRILLED CRACK .25 INCH.  INSTALLED REPAIR DOUBLER AND FLOOR BEAM MOD.  REPAIRED PER EA 40741.  (M)
